| Catalog Number |
3301-1 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that both the inner hexagon and outer threads of three sequoia closure tops were stripped during final tightening intra-operatively.New closure tops were used to complete the surgery and there was no patient impact; however, there was a 10 minute delay to exchange the closure tops.This is report two of three for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2026-00037 through 3012447612-2026-00039.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows drive pocket mechanism damage as well as thread damage.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for closure top for the failure of stripped thread and driver pocket deformation.The failure could possibly be attributed to excessive forces being applied beyond the intended use of the instrument leading to the stripping of the closure top threads and drive pocket.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.